# SDR AUS20010907

- Difficulty date: August 14, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TFE33112UHR
- Propeller: Rotol R321482F8
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 2744062005
- Condition: Frayed
- Location: Elevator Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR DOWN CONTROL CABLE FRAYED.
